On Deductive Databases with Incomplete Information

Kong Q. and Chen G. (1995) On Deductive Databases with Incomplete Information. ACM Transactions on Information Systems (TOIS), 13 3: 354-370. doi:10.1145/203052.203074


Author Kong Q.
Chen G.
Title On Deductive Databases with Incomplete Information
Journal name ACM Transactions on Information Systems (TOIS)   Check publisher's open access policy
ISSN 1558-2868
Publication date 1995-01-07
Sub-type Article (original research)
DOI 10.1145/203052.203074
Volume 13
Issue 3
Start page 354
End page 370
Total pages 17
Subject 1400 Business, Management and Accounting
1706 Computer Science Applications
1710 Information Systems
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 11:58:42 EST by System User